# SDR PCAA9700603

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2078
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD RIGHT CABIN HAS SEVERAL BULBS INOPERATIVE.  FOUND FORWARD BATTERY PACK DISCHARGED.  REMOVED AND REPLACED BATTERY PACK.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
